MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR LITE V-PATCH MESH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR LITE V-PATCH MESH; MESH, SURGICAL, POLYMERIC
Model Number 31202
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Abscess (1690); Purulent Discharge (1812); Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit, which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced pain, infection and additional surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.
 
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.
 
Event or Problem Description
Plaintiff also allegedly experienced purulent fluid, abscess, swelling, incision and drainage.

Brand Name
C-QUR LITE V-PATCH MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key17007930
Report Number3011175548-2023-00130
Device Sequence Number20404695
Product Code FTL
UDI-Device Identifier00650862312027
UDI-Public00650862312027
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2022
Device Model Number31202
Device Catalogue Number31202
Device Lot Number439964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale